Am i taking a proper medication based on my SGPT and SGOT blood test ?
hi drs., I ve got a son who recently become 1 last paril 6 and was diagnose with primary complex. He was given the HRZ pedia kit to intake. Now we had a sgpt and sgot test and the result is sgot/ast - 47; sgpt/alt - 21. the sgot is above the normal value wihich is 37. should I continue the medicines given to him or should I stop to lessen the injury of his liver? Thank you very much.
Increase of sgot 47 is not much and it has not much importance at this level.
But Hepato toxic drug in HRZ pedia kit can be replaced with other substitutes after advise by your pediatrician
As this medicines are to be taken for primary complex,we may think of other substitutes..
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My name is Santosh Singh,I am 30 yrs old male and was occasional Drinker and smoker, now totally quit drinking since last 8 weeks and smoke ocassionaly, I had following problems.:1. first, I was diagnosed with vitamin B12 deficiency since 8 weeks ago, I am continuously Taking Nurobion Forte 200mg and magnesium forte 300mg daily, still my B12 level is 180pg/ml, I had also taken 4 injection in last 4 weeks, I had serious tingling and colness in hand and legs and there is little improvement, how long does it take to recover, what may be main cause for the same and what should I eat.2. My SGPT level was 200 /l before 8 weeks and now it is 147u/l against normal below 50 and similarly my SGOT level is 75 U/L and now 60., Plaese suggest me way to lower these values.3. My thirt problem is my triglecerides level is 206 mg/dl, cholesterin 207 mg/dl, Please suggest how to control these.
My SGPT and SGOT levels are quite high then normal i.e around 110. Please suggest me methods to control it and also suggest the proper diet . And please mention the effects of increased level of SGOT and SGPT. I am already having Steroids. I am on pretnisolone from 7 months. Please help me out. I will be much obliged. Thank you very much.
Hello, for years now I have nausea during and after eating and a lot of times when I m not eating. I wake up with bad indigestion every day and suffer all day with it whether I eat or not. A lot of times it feels like something is stuck. I ve had my gallbladder checked and it functions properly. I was told I do have a fatty liver. I ve lost about 15 pounds since November without trying because of the nausea and not being able to finish eating. Could it be possible that I have a food allergy even though I don t have to eat to feel bad? I also have bloody stools and lately loose bowels almost not making it to the bathroom. I ve had 2 colonoscopies with normal results. I could go on but I think this is enough to start with.
62 yr old man diagnosed with abdominal wall ulcer, gastric ulcer,internal bleeding, and cirrhosis of the liver having symptom changes including brown milky extremely strong foul smelling urine. also absolutely no appetite or desire for fluids, accompanied by dry mouth with sticky white substance. slurred speech, decrease in energy, difficulty with breathing even with spariva, ventolin, and advair, and sleep apnea machine. physically looks drained, constantly falling asleep. would you recommend immediate reassessment by a physician?
I had 31/2 lobes of my liver removed on July 1, 2013 and a new bile duct made. I do not have cancer. About every 3 weeks I have a very painful bowl movement. I break out in a sweat and am very weak and feel wiped out. I does not seem to be related to what food I have had. I have had these painful B.M every two or three months since the surgery in july When I told my surgren about it he didn t have any help.
l have a discomfort quivering intermittent felling like spasms, no pain right about the liver gallblater area. It feels muscular but twitches by itself for several days now. l put my hand over it l can feel it twitch. thought it maybe my back l have alot of thorasic issues, gas ?
I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...
Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...